# SDR UALA2012060503111

- Difficulty date: June 4, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 53,560 hours, 20,099 cycles
- Engine: Iae V2527A5
- System (JASC): 5240 · Service Doors
- Part: Spring
- Condition: Lack Of Lube
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R FOUND SPRING ON FWD END OF GIRT BAR BINDING AND HANGING UP WHEN OPEN AND CLOSING DOOR IN DISARM MODE REF MM 52-11-22 PG 518.  LUBED GIRT BAR MOUNT SPRING ASSY, REF AMM52-13-22.  OPS NORMAL.
